On Some Properties of New Paranormed Sequence Space of Nonabsolute Type
Vatan Karakaya and
Necip Şimşek
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We introduce some new generalized sequence space related to the space â„“ ( ð ‘ ) . Furthermore we investigate some topological properties as the completeness, the isomorphism, and also we give some inclusion relations between this sequence space and some of the other sequence spaces. In addition, we compute ð ›¼ -, ð ›½ -, and ð ›¾ -duals of this space and characterize certain matrix transformations on this sequence space.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/921613.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/921613.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:921613
DOI: 10.1155/2012/921613
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().